MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 10MM ARCH; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 10MM ARCH; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number 211D
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Initial reporter phone: (b)(6).The device remains implanted; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 3051697703 number, and no non-conformances related to the malfunction were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 4.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by the field, this was an endovascular embolization to an aneurysm of the vertebral artery (va) union.A pulserider t, 3mm, 10mm arch (211d, 3051697703) was deployed from an intended position of the aneurysm neck.The pulserider was inserted into the aneurysm by a transcell with an exselsior sl10 microcatheter.At the end of the procedure, the complaint device was detached.The physician commented that the device felt off slightly after detachment.There is no effect such as the coil mass coming out to the mother vessel but if additional treatment such as recanalization treatment occurs eventually, the difficulty of treatment will increase.There was no patient injury.A continuous flush was done.Another concomitant device is a microcatheter (prowler select plus).Additional information received indicated that the correct device size of the pulserider was selected based on the instructions for use (ifu).The implant did not migrate into another vessel or to a distal portion of the target vessel.No additional intervention was required.There was no evidence of obstructed blood flow due to the event.There is no information available if there was any alleged product malfunction with the prowler select.There was no procedural delay due to the event.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Section b5: additional information received on 13-sep-2022 indicated that when initially detached, it was implanted in the correct orientation.There was no severe vascular tortuosity at the target site.Before detachment, the complaint device sometimes fell due to an interaction with a microcatheter for coil (sl 10).The sl 10 was removed during detachment and there was no contact with the complaint product.There was no alleged product malfunction with the prowler select.There were no procedural delays due to the event.Complaint conclusion: as reported by the field, this was an endovascular embolization to an aneurysm of the vertebral artery (va) union.A pulserider t, 3mm, 10mm arch (211d, 3051697703) was deployed from an intended position of the aneurysm neck.The pulserider was inserted into the aneurysm by a transcell with an exselsior sl10 microcatheter.At the end of the procedure, the complaint device was detached.The physician commented that the device felt off slightly after detachment.There is no effect such as the coil mass coming out to the mother vessel but if additional treatment such as recanalization treatment occurs eventually, the difficulty of treatment will increase.There was no patient injury.A continuous flush was done.Another concomitant device is a microcatheter (prowler select plus).Additional information received indicated that the correct device size of the pulserider was selected based on the instructions for use (ifu).The implant did not migrate into another vessel or to a distal portion of the target vessel.No additional intervention was required.There was no evidence of obstructed blood flow due to the event.There is no information available if there was any alleged product malfunction with the prowler select.There was no procedural delay due to the event.Additional information received on 13-sep-2022 indicated that when initially detached, it was implanted in the correct orientation.There was no severe vascular tortuosity at the target site.Before detachment, the complaint device sometimes fell due to an interaction with a microcatheter for coil (sl 10).The sl 10 was removed during detachment and there was no contact with the complaint product.There was no alleged product malfunction with the prowler select.There were no procedural delays due to the event.The device remains implanted; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 3051697703 number, and no non-conformances related to the malfunction were identified.Coil migration is a known potential procedural complication associated with the use of the pulserider anrd and is listed in the ifu as such.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
PULSERIDER T, 3MM, 10MM ARCH
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key15360665
Report Number3008114965-2022-00581
Device Sequence Number14753343
Product Code NJE
UDI-Device Identifier00859030005130
UDI-Public859030005130
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H160002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number211D
Device Lot Number3051697703
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXSELSIOR SL10 MICROCATHETER; PROWLER SELECT PLUS
Patient SexUnknown